# SDR IXXA100017O

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 84,127 hours, 25,649 cycles
- Engine: Pwa JT3D7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Part time: 84,127 hours, 25,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE DOOR NOT LATCH LIGHT REMAINED ON AFTER GEAR RETRACTION, CREW CYCLED THE GEAR AND LIGHT REMAINED ON. THEY LANDED  WITHOUT FURTHER INCIDENT.  MX INSPECTED MLG AND FOUND THE LT MLG DOOR STRIKER OUT OF ADJUSTMENT. THEY ADJUSTED THE DOOR STRIKER. OPS CHECK GOOD IAW WD 32-1-0 AND MM 32-10-0. ACFT WAS RETURNED TO SERVICE.
